# SDR TWAA0101003

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 45,835 hours, 39,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY IN NUMBER 3 POSITION (P/N 60-0304-516B), AND REPLACED BATTERIES IN NUMBER 2 AND 3 POWER SUPPLIES (P/N 408822-101).  CHECK-C 3-30-00 STL.
